# SDR SWIA201023544

- Difficulty date: January 18, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 33,321 hours, 46,667 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE.  (FLT 6268)  CLEANED AND LUBED DOOR FRAME ROLLERS AND LOCK MECHANISM.
